# SDR FE5F200800001

- Difficulty date: April 22, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N28035
- Make and model: Doug MD 83
- Aircraft serial: 53480
- Aircraft time: 15,491 hours, 13,390 cycles
- Engine: Pwa JT8D217C
- Engine time: 16,958 hours, 29,872 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,491 hours, 13,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING REAR SPAR HAS CORROSION MARKS AT STA 367-361 C (EO) (L-5.875 IN,W-0.875 IN,D-0.125 IN).
